Journal of Nonlinear Mathematical Physics

Volume 1, Issue 2, May 1994

1. Nonisospectral Flows on Semi-infinite Jacobi Matrices

Yurij BEREZANSKY, Michael SHMOISH
Pages: 116 - 146

2. Universal Phenomena in Solution Bifurcations of Some Boundary Value Problems

Alexander SHARKOVSKY, Andrij SIVAK
Pages: 147 - 157
We show that for a class of boundary value problems, the space of initial functions can be stratified dependently on the limit behavior (as the time variable tends to infinity) of solutions. Using known results on universal phenomena appearing in bifurcations of one parameter families of one-dimensional...

3. Symmetry reduction and exact solutions of the Navier-Stokes equations. II

Wilhelm FUSHCHYCH, Roman POPOWYCH
Pages: 158 - 188
This article is a direct continuation of our paper which was published in the Journal of Nonlinear Mathematical Physics 1994, V.1, N 1, 75­113.

4. Coisotropic quasi-periodic motions for a constrained system of rigid bodies

Ihor PARASYUK
Pages: 189 - 201
We consider a constrained system of four rigid bodies located in axisymmetric potential and gyroscopic force fields and interacting by means of angular velocities. We describe an integrable case (not in Liouville sence!) when 12-dimensional phase space of the above system is fibered by the coisotropic...

5. On the Weak Supersymmetry

Anatolij NIKITIN
Pages: 202 - 205
Analyzing the spectrum of the Schrödinger-Pauli Hamiltonian for a particle of spin s > 1/2 we find that some energy levels are degenerated while the other are not. We investigate the symmetry (which is neither super- nor parasymmetry) causing this specific degeneration.

6. On Remarkable Reductions of the Nonlinear Dirac Equation

Renat ZHDANOV, Andrij ANDREITSEV
Pages: 206 - 209
The three ansatzes are constructed for the nonlinear Dirac equation.

7. Nonlinear Representations for Poincaré and Galilei algebras and nonlinear equations for electromagnetic fields

Wilhelm FUSHCHYCH, Ivan TSYFRA, Vyacheslav BOYKO
Pages: 210 - 221
We construct nonlinear representations of the Poincaré, Galilei, and conformal algebras on a set of the vector-functions = (E, H). A nonlinear complex equation of Euler type for the electromagnetic field is proposed. The invariance algebra of this equation is found.